Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diaphragm pressure, gas, chest pain, increased heart beat. Taking Prilosec. What is causing it?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 339 Questions
diaphram pressure with gas causing anxiety
feels like i am going to die! i get pressure in the mid section or diaphram, then gas and chest pains, also my heart beat gets to about 116, i start thinking something is way wrong and i start to panic or have anxiety,local Dr. has prescribed prilocec thinking it is bad heart burn that i have had all my life, i am not on high blood pressure yet, and hope not to, he did prescribe 10 xanax pills and told me to take one if i feel i had to go to the hospital, what i dont understand is what is causing it, it is a real burden, some days are fine with no semptomes then i have days were i feel gasy all day, but only feel anxiety in early morning or days really active diaphram pain and pressure, i do wake up most nights about three oclock on the button with elavated heart rate and dooming thoughts like something is wrong
Posted Tue, 22 May 2012 in Digestion and Bowels
Answered by Dr. Poorna Chandra K.S 3 hours later
Hi and thanks for the query
Nocturnal uneasiness with dyspeptic symptoms and a normal cardiac eveluation may indicate a bad reflux disease and an ulcer disease. These are classically episodic and nocturnal -3am. However palipitation is not a common symptom of acid reflux disease. An upper endoscopy with pH metry may help to confirm or rule out this possibility.
One other thing that you need to rule out in this case is a sleep disorder like a nightmare - a REM sleep disorder
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor